# SDR CA960311003

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 204-B
- Engine: Lyc T5313B
- System (JASC): 7250 · Turbine Section
- Part: Gp Module
- Condition: Burned
- Location: Engine
- Part time: 5,276 hours
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE GP AND POWER TURBINE NOZZLE AND WHEEL BURNED. ALL ACCESSORIES SUCH AS NOZZLES. FCU, GOVERNOR, BLEED BAND, AIR VALVE WERE SENT FOR TEST AND HAVE TESTED SERVICEABLE. NO EROSION OR FOD FOUND ON COMPRESSOR ASSEMBLY. NO DAMAGE OR FAILURE FOUND ON ANY BEARING, GEAR OR GEARBOX. NO INTERNAL OR EXTERNAL MECHANICAL MALFUNCTION WERE FOUND AS A RESULT OF THIS OVERTEMP ON THIS ENGINE.
